# SDR FDEA201905261173

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 4,985 hours, 2,151 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  140     34-10  2316     26MAY19  MEM  OPEN  U  LOGPAGES:2923349  "ALT DISAGREE" EICAS WARNING IN DESCENT. F/O AND  CAPT ALTIMETERS HAD 250 FT DIFFERENCE. AT ALTITUDE  THE SPLIT WAS 180 FT, BUT "ALT DISAGREE" EICAS IN  CRUISE, FL360. PERFORMED PITOT STATIC TEST ON CAPTAIN'S AND F/O'S PITOT/STATIC SYSTEMS. RAN AIRSPEED TO 300KTS AND ALTITUDE TO 5000 FT AND 25.000 FT ON BOTH SYSTEMS. THERE WAS NO ALTITUDE SPLIT AT BOTH ALTITUDES AND AIRSPEED HAD NO SPLIT. LEAK CHECK ON BOTH CAPT AND F/O'S SYSTEMS CHECKED GOOD. ALSO PERFORMED TEST 30 AND ADC TESTS; ALL CHECKED GOOD WITH NO FAULTS. SYS OPS CK GOOD IAW AMM 34-11-00-5, 34-12-01-4, 22-41-00-5.  RVSM CAPABLE.
